uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Partitions with Distinct Multiplicities of Parts: On An "Unsolved Problem" Posed By Herbert Wilf
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: The Electronic Journal of Combinatorics, ISSN 1077-8926, Vol. 19, no 2, P18- p.Article in journal (Refereed) Published
Abstract [en]

Wilf's Sixth Unsolved Problem asks for any interesting properties of the set of partitions of integers for which the (nonzero) multiplicities of the parts are all different. We refer to these as Wilf partitions. Using f(n) to denote the number of Wilf partitions,we establish lead-order asymptotics for ln f(n).

Place, publisher, year, edition, pages
2012. Vol. 19, no 2, P18- p.
Keyword [en]
asymptotic enumeration, partitions of integers, Wilf partitions
National Category
URN: urn:nbn:se:uu:diva-176235ISI: 000304353100001OAI: oai:DiVA.org:uu-176235DiVA: diva2:535225
Available from: 2012-06-19 Created: 2012-06-18 Last updated: 2012-06-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Artikel open access

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 171 hits
ReferencesLink to record
Permanent link

Direct link